# SDR SWAA107768

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 61,006 hours, 58,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 69457367
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER SRM.
